# SDR SWAA2022030827214

- Difficulty date: April 15, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Make and model: Boeing 737*
- Aircraft time: 41,364 hours, 24,355 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT LBL 46 STA. 827+16.5' CORROSION ON THE CROWN INBD LOCKING TANG. / REMOVED CORROSION ON THE INBOARD LOCKING TANG OF THE SEAT TRACK AT STA 827+165 LBL 46; MATERIAL LOSS EXCEEDS SRM 53-00-52-1A-1. OUT OF LIMITS REPLACED SEAT TRACK SECTION FROM STA 827+10 TO 887 LBL 46 IAW SRM 53-00-52-2R-5 WITH A REPAIR DEVIATION IAW AAR EA 1902791R AND SWA EA 1-753-34695 REV IR
